Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting after IUT insertion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   hi
Doctor :   hi
Doctor :   how can i help u?
User :   I doc, I had an IUD inserted on May 27th, I have been spotting continuously since then. I spoke to my gyn and she said that it is normal. But since yesterday night it is a bit heavy like periods .
Doctor :   Ok..
Doctor :   Can you see the tag or the tie that is projecting out..
User :   No, did not check for it
Doctor :   Please do that if it is place then there is nothing to worry about..
User :   How do I check for it? Will it be visible or I have to feel for it?
Doctor :   You will Have to feel For it
Doctor :   If its not visible..
User :   ok. the main concern is that all these days the discharge was darkish in color since yesterday it is very bright in color and there is no mucus sort of stuff along with the discharge. Let me check for the tag
Doctor :   There are chances that the device has moved out of its place and hence causing this..
User :   Also I exercise regularly and went to the gym yesterday for the first time after the IUD was inserted.
Doctor :   In that case if you do not feel the thread then you must consult the Gynecologist at the earliest..
User :   ok thank u for your advice... I will do accordingly
Doctor :   Gym ming should not have much influence on that however it can increase the starin..and
Doctor :   Fill this form and tell me when done..
User :   ok
User :   please send the form again, I accidently hit the submit button
Doctor :   Is there any thing else that you would need..
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.]
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor